# SDR CALA9700884

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Disbonded
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT OUTBOARD MIDFLAP OUTBOARD TRAILING EDGE DISBONDED.  THE DISBONDED AREA WAS REMOVED, FILLER AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 51-40-6.
